# SDR USAA030143

- Difficulty date: August 7, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, FS 400 S8R AND S9R AT PSU SUPPORT BRACKET.  INSTALLED DOUBLER PER SRM 53-10-20A.  (M)
